MAUDE Adverse Event Report: ST. JUDE MEDICAL, INC.(CRM-SYLMAR) MERLIN@HOME, RF TELEMETRY BASIC; PULSE GENERATOR, PERMANENT, IMPLANTABLE

ST. JUDE MEDICAL, INC.(CRM-SYLMAR) MERLIN@HOME, RF TELEMETRY BASIC; PULSE GENERATOR, PERMANENT, IMPLANTABLE
Model Number EX1150
Medical Device Problem Codes Thermal Decomposition of Device (1071); Display or Visual Feedback Problem (1184)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/06/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the transmitter could not be used, and the light on the patient's transmitter was dim.The issue was traced to a burnt power adapter.The transmitter was replaced.There were no patient consequences.

Brand Name
MERLIN@HOME, RF TELEMETRY BASIC
Common Device Name
PULSE GENERATOR, PERMANENT, IMPLANTABLE
Manufacturer (Section D)
ST. JUDE MEDICAL, INC.(CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
Manufacturer (Section G)
ST. JUDE MEDICAL, INC.(CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
Manufacturer Contact
navpreet singh
15900 valley view court
sylmar, CA 91342
MDR Report Key23677487
Report Number2017865-2025-1006170
Device Sequence Number15678889
Product Code NVZ
UDI-Device Identifier05414734504799
UDI-Public(01)05414734504799(10)
Combination Product (Y/N)N
Initial Reporter StateKY
Initial Reporter CountryUS
PMA/510(K) Number
P910023
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/30/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberEX1150
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/06/2025
Supplement Date Received by Manufacturer01/27/2026
Initial Report FDA Received Date12/01/2025
Supplement Report FDA Received Date01/30/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age53 YR
Patient SexFemale